# SDR CA961231004

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam Assembly
- Part number: 58540028
- Condition: Cracked
- Location: Nr1 Eng
- Part time: 10,612 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR1 FORWARD ENGINE BEAM CRACKS FOUND ON BOTH THE LEFT AND RIGHT ENGINE BEAM INBOARD AND OUTBOARD. CRACKS LOCATED DIRECTLY UNDER THE MOUNT AND/OR ORIGINATING FROM END OF THE BEAM AND IN A CIRCULAR SHAPEOF ANCHOR NUT FORWARD END. CRACKS EXTENDING THROUGH THE BEAM DOUBLER AND FORWARD LEG OF BEAM.
